# SDR CHQA20120203040

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 28,634 hours, 23,076 cycles
- Engine: Allsn AE3007A
- Engine time: 15,009 hours, 12,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY RECEIVED AN EMERGENCY LIGHT NO ARMED EICAS MESSAGE WITH THE EMERGENCY LIGHTS IN THE ARMED POSITION DURING PRE-FLIGHT INSPECTION.  MAINTENANCE RESET THE AIRCRAFT'S POWER.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
